Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 59, Number 2

All articles in this issue are freely accessible.

Inert extensions of Krull domains
Douglas L. Costa and Jon L. Johnson.
Proc. Amer. Math. Soc. 59 (1976), 189-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412173
Group rings with solvable $n$-Engel unit groups
J. L. Fisher, M. M. Parmenter and S. K. Sehgal.
Proc. Amer. Math. Soc. 59 (1976), 195-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417231
On the cohomology groups of a manifold with a nonintegrable subbundle
Haruo Kitahara and Shinsuke Yorozu.
Proc. Amer. Math. Soc. 59 (1976), 201-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438356
An application of theorems of Schur and Albert
Thomas L. Markham.
Proc. Amer. Math. Soc. 59 (1976), 205-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0432682
A commutativity theorem for rings
M. Chacron.
Proc. Amer. Math. Soc. 59 (1976), 211-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414636
Projective modules
S. Jøndrup.
Proc. Amer. Math. Soc. 59 (1976), 217-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0419525
On the Lu Qi-keng conjecture
Nobuyuki Suita and Akira Yamada.
Proc. Amer. Math. Soc. 59 (1976), 222-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0425185
Local coordinates around limit cycles of partial differential equations
Arnold Stokes.
Proc. Amer. Math. Soc. 59 (1976), 225-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412569
A note on regular methods of summability and the Banach-Saks property
P. Erdős and M. Magidor.
Proc. Amer. Math. Soc. 59 (1976), 232-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0430596
On the hull of a linear differential operator
Mayer Humi.
Proc. Amer. Math. Soc. 59 (1976), 235-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412570
A remark on strongly exposing functionals
Ka Sing Lau.
Proc. Amer. Math. Soc. 59 (1976), 242-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415274
A deformation theorem for the Kobayashi metric
M. Kalka.
Proc. Amer. Math. Soc. 59 (1976), 245-251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412481
A note on unconditionally converging series in $L_{p}$
Peter Ørno.
Proc. Amer. Math. Soc. 59 (1976), 252-254
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458156
Existence of a fixed point for nonexpansive mappings with closed values
J. T. Markin.
Proc. Amer. Math. Soc. 59 (1976), 255-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0420349
On a uniqueness theorem for analytic mappings
Mikio Niimura.
Proc. Amer. Math. Soc. 59 (1976), 260-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414882
Strictly convex normed linear spaces
S. Gudder and D. Strawther.
Proc. Amer. Math. Soc. 59 (1976), 263-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417758
Joins and intersections of ideals of compact operators
Allen Schweinsberg.
Proc. Amer. Math. Soc. 59 (1976), 268-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454670
On the Stone-Weierstrass theorem for the strict and superstrict topologies
R. G. Haydon.
Proc. Amer. Math. Soc. 59 (1976), 273-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0420236
Oscillation of a forced second order nonlinear differential equation
Samuel M. Rankin.
Proc. Amer. Math. Soc. 59 (1976), 279-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414997
On Lebesgue summability for double series
M. J. Kohn.
Proc. Amer. Math. Soc. 59 (1976), 283-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415197
A short proof of the Fourier inversion formula
Alain Robert.
Proc. Amer. Math. Soc. 59 (1976), 287-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0511028
Projections from $L^{p}(G)$ onto central functions
Benjamin B. Wells.
Proc. Amer. Math. Soc. 59 (1976), 289-290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0425508
Contractive projections in square Banach spaces
Nina M. Roy.
Proc. Amer. Math. Soc. 59 (1976), 291-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0428020
A characterization of Lipschitz classes on finite dimensional groups
Walter R. Bloom.
Proc. Amer. Math. Soc. 59 (1976), 297-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417654
A note on Walsh-Fourier series
Wo Sang Young.
Proc. Amer. Math. Soc. 59 (1976), 305-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410247
Extension of hyperfunction solutions of linear differential equations with constant coefficients
Takahiro Kawai.
Proc. Amer. Math. Soc. 59 (1976), 311-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0423426
A class of functional equations and Mielnik probability spaces
S. J. Guccione and Č. V. Stanojević.
Proc. Amer. Math. Soc. 59 (1976), 317-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454605
The nonexistence of certain invariant measures
Paul Erdős and R. Daniel Mauldin.
Proc. Amer. Math. Soc. 59 (1976), 321-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412390
Analytic Toeplitz operators with automorphic symbol. II
M. B. Abrahamse and Joseph A. Ball.
Proc. Amer. Math. Soc. 59 (1976), 323-328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0454714
Composition operators induced by rational functions
R. K. Singh.
Proc. Amer. Math. Soc. 59 (1976), 329-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417847
On Geroch’s counterexample to the algebraic Hopf conjecture
Paul F. Klembeck.
Proc. Amer. Math. Soc. 59 (1976), 334-336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0428225
A new flag transitive affine plane of order $27$
M. L. Narayana Rao and K. Kuppuswamy Rao.
Proc. Amer. Math. Soc. 59 (1976), 337-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0420427
On a covering property of convex sets
H. Groemer.
Proc. Amer. Math. Soc. 59 (1976), 346-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412970
A transfer principle for simple properties of theories
Mark E. Nadel.
Proc. Amer. Math. Soc. 59 (1976), 353-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414350
A note on integrable representations
Terje Sund.
Proc. Amer. Math. Soc. 59 (1976), 358-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0430147
The orbit space of a sphere by an action of $Z_{p^{s}}$
Stephen J. Willson.
Proc. Amer. Math. Soc. 59 (1976), 361-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0428328
A multiplier theorem for $SU(n)$
Norman J. Weiss.
Proc. Amer. Math. Soc. 59 (1976), 366-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0420141
The regular group $C^{*}$-algebra for real-rank one groups
Robert Boyer and Robert Martin.
Proc. Amer. Math. Soc. 59 (1976), 371-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0476913
Open subsets of $R^{∞}$ are stable
Richard E. Heisey.
Proc. Amer. Math. Soc. 59 (1976), 377-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0425974
A proof of the compact leaf conjecture for foliated bundles
R. Uomini.
Proc. Amer. Math. Soc. 59 (1976), 381-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0418120
Extensions of minimal flows on manifolds
William Perrizo.
Proc. Amer. Math. Soc. 59 (1976), 383-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0425933
On topological methods in homological algebra
David A. Edwards and Harold M. Hastings.
Proc. Amer. Math. Soc. 59 (1976), 389-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0424906
Representation of numbers by cascades
C. C. Chen and D. E. Daykin.
Proc. Amer. Math. Soc. 59 (1976), 394-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414385
Nonnegative matrices each of whose positive diagonals has the same sum
Mark Blondeau Hedrick.
Proc. Amer. Math. Soc. 59 (1976), 399-403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414595
The quadratic Putnam-Fuglede theorem
John Daughtry.
Proc. Amer. Math. Soc. 59 (1976), 404-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0470706
Simple proof that a $p$-adic Pascal’s triangle is $120deg$ rotatable
Sin Hitotumatu and Daihachiro Sato.
Proc. Amer. Math. Soc. 59 (1976), 406-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0409325
American Mathematical Society